# SDR UIEA2019081505188

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 MESSAGE SHOWS ON LOWER EICAS DISPLAY.  CONNECTED THE SMOKE DETECTOR M12213 1A2D ELECTRICAL PLUG IAW SWPM 20-60-06 SHT. PERFORMED SATISFACTORY MAIN CARGO SMOKE DET OPS CHECK IAW SMPM 26-14-00.
